Compactifications of fractal structures.

Arenas, F.G.; Sánchez-Granero, M.A.

Acta Mathematica Universitatis Comenianae. New Series (2004)

  • Volume: 73, Issue: 1, page 1-20
  • ISSN: 0862-9544

How to cite


Arenas, F.G., and Sánchez-Granero, M.A.. "Compactifications of fractal structures.." Acta Mathematica Universitatis Comenianae. New Series 73.1 (2004): 1-20. <>.

author = {Arenas, F.G., Sánchez-Granero, M.A.},
journal = {Acta Mathematica Universitatis Comenianae. New Series},
keywords = {GF-space; metric compactification; Wallman compactification},
language = {eng},
number = {1},
pages = {1-20},
publisher = {Comenius University Press},
title = {Compactifications of fractal structures.},
url = {},
volume = {73},
year = {2004},

AU - Arenas, F.G.
AU - Sánchez-Granero, M.A.
TI - Compactifications of fractal structures.
JO - Acta Mathematica Universitatis Comenianae. New Series
PY - 2004
PB - Comenius University Press
VL - 73
IS - 1
SP - 1
EP - 20
LA - eng
KW - GF-space; metric compactification; Wallman compactification
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.